# SDR AALA20160106006

- Difficulty date: January 6, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737823
- Aircraft serial: 30916
- Aircraft time: 18,829 hours, 7,338 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  SEAT TRACK CRACKED AT FASTENER HOLES ON INBD & OTBD SIDES OF TRACK AT FS 727B & RBL 45.50.  ACCOMPLISHED PERMANENT REPAIR IAW EA 256924 DATED 06 JAN 16.
